# SDR GTIA20110824238

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 18,076 hours, 8,553 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR ASSIST DAMPER PRESSURE LOW.  SERVICED R-1 DOOR ASSIST DAMPER TO PROPER PRESSURE IAW AMM 52-10-00-614-001.
